# SDR SWAA2023100406151

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 42,596 hours, 25,930 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB PANEL 193B HAS SMALL AREA OF EROSION AND DELAMINATION AT L/E R/H CORNER (MARKED).<[01] R & R WTB PANEL 193B PER SRM 51-40-02
